# SDR SIMA20120720005

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 21,429 hours, 18,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3809, THE CREW REPOTRED THE FLIGHT ATTENDANT'S FORWARD FLASHLIGHT DOES NOT INDICATE CHARGING WHEN STOWED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT'S FORWARD FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
